# SDR 96ZZZX5057

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N125JJ
- Make and model: Gulstm G1159
- Aircraft serial: 15
- System (JASC): 3500 · Oxygen System
- Part: Cylinder
- Part number: 8RC1500HT
- Condition: Mismarked
- Location: Oxygen System
- Component: FR149A2114
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SECTIONS 173.34(3) (13) (1V).  MARKING D.O. T3HT SPECIFICATION CYLINDERS WITH A  HIGH STRESS  MARKING STAMP.  CYLINDERS ARE REQUIRED TO BE MARKED WITH A LOW STRESS MARKING STAMP.  EX:  8-16-96 TEST NRS. 7 AND 8.
